# SDR AWXA200500423

- Difficulty date: March 18, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK CORROSION WAS FOUND ON RT TORQUE BOX STIFFENER AT BS 1106, STR 17 RT.  MAINTENANCE REMOVED CORRODED RT TORQUE BOX STIFFENER AT BS 1106, STR 17 RT; FABRICATED A NEW REPLACEMENT STIFFENER PER DWG 65-46579; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
